VU AmsterdamDepartment of Mathematics

  Faculty of Sciences Department of Mathematics Vrije Universiteit Amsterdam



Publications of René Bekker


Dissertation:
  • Queues with state-dependent rates.
    Ph.D. Thesis, Eindhoven University of Technology, 2005, ISBN 90-386-0734-2.

Refereed papers:

  • R. Bekker, A.M. de Bruin (2010).
    Time-dependent analysis for refused admissions in clinical wards. (online supplement)
    Annals of Operations Research, Vol. 178, 45--65.
  • A.M. de Bruin, R. Bekker, L. van Zanten, G.M. Koole (2010).
    Dimensioning hospital wards using the Erlang loss model. (preprint)
    Annals of Operations Research, Vol. 178, 23--43.
  • R. Bekker (2009).
    Queues with Lévy input and hysteretic control. (preprint)
    Queueing Systems, Vol. 63, 281--299.
  • R. Bekker, O.J. Boxma, J.A.C. Resing (2009).
    Lévy processes with adaptable exponent. (preprint)
    Advances in Applied Probability, Vol. 41, 177--205.
  • R. Bekker, M. Mandjes (2009).
    A fluid model for a relay node in an ad-hoc network: the case of heavy-tailed input. (preprint)
    Mathematical Methods of Operations Research, Vol. 70, 357--384.
  • R. Bekker, O.J. Boxma, O. Kella (2008).
    Queues with delays in two-state strategies and Lévy input. (preprint)
    Journal of Applied Probability, Vol. 45, 314--332.
  • R. Bekker, O.J. Boxma, J.A.C. Resing (2008).
    Queues with adaptable service speed. (preprint)
    Statistica Neerlandica, Vol. 62, pp. 441--457.
    Also in: Second Korea-Netherlands Conference on Queueing Theory and its Applications to Telecommunication Systems, M.R.H. Mandjes, A.A.N. Ridder, H.C Tijms (eds.), pp. 239--253.
  • R. Bekker, O.J. Boxma (2007).
    An M/G/1 queue with adaptable service speed. (preprint)
    Stochastic Models, Vol. 23, pp. 373--396.
  • R. Bekker, S.C. Borst (2006).
    Optimal admission control in queues with workload-dependent service rates.
    Probability in the Engineering and Informational Sciences, Vol. 20, pp. 543--570.
  • R. Bekker, O.J. Boxma (2005).
    Queues with adaptable speed.
    Korea-Netherlands; Joint conference on Queueing theory and its Applications to Telecommunication Systems, B.D. Choi (ed.), pp. 91--100.
  • R. Bekker, S.C. Borst, R. Núñez-Queija (2005).
    Performance of TCP-friendly streaming sessions in the presence of heavy-tailed elastic flows. (preprint)
    Performance Evaluation, Vol. 61, pp. 143--162.
  • R. Bekker, A.P. Zwart (2005).
    On an equivalence between loss rates and cycle maxima in queues and dams.
    Probability in the Engineering and Informational Sciences, Vol. 19, pp. 241--255.
  • R. Bekker (2005).
    Finite-buffer queues with workload-dependent service and arrival rates. (preprint)
    Queueing Systems, Vol. 50, pp. 231--253.
  • R. Bekker, S.C. Borst, R. Núñez-Queija (2004).
    Integration of TCP-friendly streaming sessions and heavy-tailed elastic flows.
    Performance Evaluation Review, Vol. 32, pp. 41--43.
  • R. Bekker, S.C. Borst, O.J. Boxma, O. Kella (2004).
    Queues with workload-dependent arrival and service rates. (preprint)
    Queueing Systems, Vol. 46, pp. 537--556.
  • R.D. Nobel, R. Bekker (2002).
    Optimal control for two finite-buffer queues with batch arrivals and one switching server.
    In: Advances in Stochastic Modelling, J.R. Artalejo, A. Krishnamoorthy (eds.), Notable Publications Inc., New Jersey, pp. 345--365.
  • R.D. Nobel, R. Bekker (2001).
    Optimal control for two queues with one switching server.
    In: Proceedings of the National Conference on Mathematical and Computational Models, P.R. Kandasamy, R. Nadarajan (eds.), New Delhi, India, pp. 21--35.



Back to my homepage.



 
           
Wiskunde   FEW   VU   VU Home Telefoonboek Zoeken Webmaster